You are here

Péter Gyöngyvér

Péter Gyöngyvér

Péter Gyöngyvér
Name: Péter Gyöngyvér
Profession: mathematician

Publication list

Uploaded publications:
4
Publications in DEA:
4
OA:
3
Date range:
2011-2014
2014
  1. Győry, K., Kovács, T., Péter, G., Pintér, Á.: Equal values of standard counting polynomials.
    Publ. Math. Debr. 84 (1-2), 259-277, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2013
  1. Varga, N., Kovács, T., Péter, G.: On some polynomial values of repdigit numbers.
    Electronic Notes in Discrete Mathematics. 43 413-223, 2013.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
  2. Kovács, T., Péter, G., Varga, N.: On some polynomial values of repdigit numbers.
    Period. Math. Hung. 67 (2), 221-230, 2013.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2011
  1. Péter, G., Pintér, Á., Schinzel, A.: On equal values of trinomials.
    Monatsh. Math. 162 (3), 313-320, 2011.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
updated: 2024-07-07, 01:36

SCImago quartiles of
scientific journal articles

Number of scientific articles: 4
Q2 2 (50%)
Q3 2 (50%)
-
OK

SCImago subject areas and categories

Mathematics (4)
Mathematics (miscellaneous) (3)
Applied Mathematics (1)
Discrete Mathematics and Combinatorics (1)

Genre chart

Year chart

Language chart

Other co-authors